# SDR DXTA2014020505637

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 11,546 hours, 5,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220470061
- Part serial: 28337
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 845 hours, 446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FILLED WITH SMOKE RAPIDLY 10 MINUTES AFTER APU STARTED UP FOLLOW BY BURNING SMELL.  WE SHUT DOWN THE ACFT RIGHT AWAY.  ALSO SMOKE IN THE MAIN CABIN.  UNABLE TO DETERMINE WHERE THE SMOKE IS COMING FROM.  COMPLIED WITH AIR CYCLE MACHINE REPLACEMENT IAW CMP 215012.  OPERATIONS TEST WAS GOOD.
